MathSciNet Relay Station
MathSciNet bibliographic data
MR1322937 (96j:53056) 53C42 (53C35)
Zhao, Qiang The indices, the nullities and the stability of totally geodesic submanifolds in the complex quadratic hypersurfaces: $Q\sb m={\rm SO}(m+2)/{\rm SO}(m)\times{\rm SO}(2)$. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2501–2512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement